MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS PERFORM GLENOID PEGGED; SHOULDER JOINT POLYMER PROSTHESIS

TORNIER S.A.S. AEQUALIS PERFORM GLENOID PEGGED; SHOULDER JOINT POLYMER PROSTHESIS
Model Number SIZE S30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994); Patient Problem/Medical Problem (2688)
Date of Event 05/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Revision surgery due to pain and bad rotator cuff muscles.

Brand Name
AEQUALIS PERFORM GLENOID PEGGED
Common Device Name
SHOULDER JOINT POLYMER PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key7637476
Report Number3000931034-2018-00079
Device Sequence Number14062166
Product Code KWS
UDI-Device Identifier03700386937453
UDI-Public03700386937453
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111902
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/31/2019
Device Model NumberSIZE S30
Device Catalogue NumberDWE401
Device Lot Number6673AO
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2018
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;